Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 27, NWS Lake Charles, LA

March 11, 2012Rapides Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 11, 2012, 9:19 PM CDT for Rapides Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2012, 9:19 PM CDT (02:19 UTC)
Expired
Mar 11, 2012, 10:15 PM CDT
In force
56 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Rapides Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 6:42 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1310 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
439 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WUUS54 KLCH 120219
SVRLCH
LAC079-120315-
/O.NEW.KLCH.SV.W.0027.120312T0219Z-120312T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
919 PM CDT SUN MAR 11 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL RAPIDES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...PINEVILLE...ALEXANDRIA...

* UNTIL 1015 PM CDT

* AT 917 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING WINDS IN 
  EXCESS OF 60 MPH...9 MILES SOUTH OF ALEXANDRIA...  MOVING 
  NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALEXANDRIA BY 935 PM CDT...
  PINEVILLE BY 945 PM CDT...
  KOLIN AND KINGSVILLE BY 950 PM CDT...
  LIBUSE BY 955 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

RADAR INDICATED SOME ROTATION WITH THIS STORM. SEVERE THUNDERSTORMS
CAN PRODUCE TORNADOES WITH LITTLE WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHWEST LOUISIANA.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3130 9248 3143 9236 3129 9224 3110 9244
      3117 9255
TIME...MOT...LOC 0217Z 224DEG 19KT 3116 9245

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 8:50 PM CDT, 29 minutes earlier.

Area forecast discussion, Mar 11, 8:50 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
850 PM CDT SUN MAR 11 2012

.UPDATE...POTENTIAL FOR ISOLATED TORNADOES CONTINUES FOR THE WATCH AREA.
AFTER 10 PM...UPPER LEVEL SUPPORT SHIFTS TO THE NORTHEAST. LATEST
RUC SHOWING GOOD UPPER DIVERGENCE AND COOLING TOPS OVER CAMERON
AND CALCASIEU PARISHES WHERE HEAVY RAIN REMAINS A THREAT OVER THE
NEXT COUPLE OF HOURS. PRCIP WATER ON THE EVENING LCH SOUNDING WAS
A RESOUNDING 2 INCHES.

BEST CHANCE FOR RAIN OVER THE REMAINDER OF TNITE WILL BE ACADIANA
AND EASTERN PORTIONS OF CENTRAL LOUISIANA. GRIDS HAVE BEEN
ADJUSTED FOR CURRENT TRENDS. ZONE UPDATE WILL BE OUT SHORTLY.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 654 PM CDT SUN MAR 11 2012/

UPDATE...PER COORD WITH SPC...TOR WATCH 71 WILL BE ALLOWED TO
EXPIRE AT 7 PM, REPLACED BY TOR WATCH 72 VALID UNTIL 2 AM. THIS
NEW WATCH INCLUDES RAPIDES, AVOYELLES, ALLEN, AND EVANGELINE
PARISHES. THE BAND OF STRONG THUNDERSTORMS SHOULD CLEAR VERNON AND
BEAUREGARD PARISHES SHORTLY. ZONE UPDATE TO FOLLOW.

SWEENEY

PREV DISCUSSION... /ISSUED 622 PM CDT SUN MAR 11 2012/

AVIATION...
LINE OF THUNDERSTORMS EXTENDS FROM BEAUREGARD/RAPIDES PARISHES SOUTH
IN CAMERON PARISH AND OUT INTO THE GULF. LARGE RAIN SHIELD RUNS
OUT AHEAD OF THE LINE AND HAVE PUT STORMS INTO TAFS ACRS SOUTH
CNTRL LA. STORMS HAVE ENDED FOR SE TX ALTHOUGH CLOUDS TO HOLD IN
THROUGH THE OVERNIGHT HOURS...THIS IS REFLECTED IN ALL TAFS.
LOOKING AT MVFR/IFR THRU MIDNIGHT AND LIFR/IFR THRU SUNRISE.

PREV DISCUSSION... /ISSUED 318 PM CDT SUN MAR 11 2012/

DISCUSSION...
SURFACE LOW PRESSURE IS LOCATED NORTH OF THE LAKES AREA THIS
AFTERNOON MOVING OFF TO THE NORTHEAST. TIGHT PRESSURE GRADIENT
FROM THIS FEATURE IS ALLOWING FOR STRONG SURFACE WINDS OUT OF THE
SOUTH AND SOUTHEAST. SUSTAINED WINDS ALONG AND SOUTH OF THE I-10
CORRIDOR ARE BETWEEN 20 AND 25 MPH WITH GUSTS TO 35 MPH.
THEREFORE...A WIND ADVISORY FOR GRADIENT WINDS WILL BE IN EFFECT
FOR THESE AREAS FOR THE REMAINDER OF THE AFTERNOON.

THE STRONG SOUTHERLY WINDS ARE HELPING TO BRING IN A VERY WARM AND
MOIST ATMOSPHERE FOR THIS TIME OF YEAR. DEWPOINT READINGS ARE IN
THE MID TO UPPER 60S WITH PRECIPITABLE WATER VALUES ABOVE 1.5
INCHES. THE UPPER LEVEL LOW THAT HAD BEEN PARKED OVER THE
SOUTHWEST U.S. IS ON THE MOVE AND HAS BEEN QUICKLY RELOCATED TO
KANSAS. A SHORT WAVE AND UPPER LEVEL JET STREAK IS ROTATING AROUND
THIS FEATURE AND INTO EAST TEXAS. THE INTERACTION WITH THIS
FEATURE AND THE WARM AND MOIST AIRMASS HAS ALLOWED NUMEROUS
SHOWERS WITH EMBEDDED STRONG THUNDERSTORMS TO DEVELOP OVER
SOUTHEAST TEXAS AND PUSH ACROSS THE SABINE RIVER INTO WEST CENTRAL
LOUISIANA. REALLY STRONG LOW LEVEL SHEAR IS OCCURRING ACROSS THE
REGION TO GO WITH JUST ENOUGH INSTABILITY TO PROVIDE THE POTENTIAL
FOR SOME SURFACE BASED ROTATING CELLS THAT MAY PRODUCE ISOLATED
WIND DAMAGE. THEREFORE...A TORNADO WATCH WILL REMAIN IN EFFECT FOR
AREAS ROUGHLY WEST OF AN ALEXANDRIA TO CAMERON LINE THROUGH 7 PM.

ALSO...SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
STRONGER STORMS...AS STRONG LEVEL UPDRAFTS AND UPPER LEVEL DIVERGENCE
WILL COMBINE WITH THE HIGH MOISTURE CONTENT TO PRODUCE EFFICIENT
PRECIPITATION PRODUCERS. THE PROGRESSION OF THE SHORT WAVE
HOWEVER...SHOULD LIMIT EXCESSIVE RAINFALL AMOUNTS.

THE SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO DECREASE FROM WEST
TO EAST DURING THE EVENING HOURS AS DRY SLOT SEEN ON WATER VAPOR
IMAGERY BEHIND THE SHORT WAVE WILL BEGIN TO MOVE ACROSS THE
FORECAST AREA.

UPPER LEVEL LOW WILL CONTINUE TO LIFT OFF TO THE NORTHEAST ON
MONDAY...WITH TAIL END OF UPPER LEVEL TROF HANGING OVER THE
EASTERN PORTIONS OF THE FORECAST AREA. THIS MAY BE ENOUGH TO
PRODUCE SOME SCATTERED SHOWERS AND THUNDERSTORMS WITH DAYTIME
HEATING...MAINLY EAST OF LAFAYETTE.

REMAINDER OF THE WEEK LOOKS SIMILAR TO A WARM SEASON SET-UP.
SURFACE AND UPPER LEVEL RIDGING WILL BECOME DOMINANT OVER THE
SOUTHEAST U.S. THIS WILL PROVIDE THE FORECAST AREA WITH A
PREVAILING SOUTH FLOW OFF THE GULF WITH WARM AND HUMID CONDITIONS.
WITH DAYTIME HEATING...AN ISOLATED SHOWER OR THUNDERSTORM CAN NOT
BE RULED OUT EACH AFTERNOON.

RUA

MARINE...
MODERATE TO STRONG SOUTHERLY WINDS WILL BEGIN TO DECREASE THIS
EVENING AS A SURFACE LOW MOVES OFF TO THE NORTHEAST RELAXING THE
PRESSURE GRADIENT. SMALL CRAFT EXERCISE CAUTION WILL CONTINUE FOR
THE REMAINDER OF THE AFTERNOON. A LIGHT TO MODERATE SOUTHERLY FLOW
WILL PREVAIL FOR THE UP-COMING WEEK...AS SURFACE HIGH PRESSURE
WILL RIDGE ACROSS THE NORTHERN GULF FROM THE SOUTHEAST U.S.

THE MAJORITY OF THE SHOWERS AND THUNDERSTORMS WILL COME TO END
THIS EVENING AS AN UPPER LEVEL DISTURBANCE LIFTS OFF TO THE
NORTHEAST OF THE REGION.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  64  78  64  78  64 /  30  30  10  20  10
KBPT  65  79  65  78  66 /  20  30  10  20  10
KAEX  64  80  62  78  63 /  40  30  10  20  10
KLFT  65  79  63  78  64 /  40  30  10  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 11, 6:07 AM CDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
607 AM CDT SUN MAR 11 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
121100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
607 AM CDT SUN MAR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO AFFECT THE
OUTLOOK AREA TODAY AND TONIGHT...WITH THE GREATEST COVERAGE
EXPECTED ACROSS EAST TEXAS...WESTERN LOUISIANA...AND INTO PARTS OF
CENTRAL LOUISIANA.

THE STORM PREDICTION CENTER HAS INDICATED THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS. THIS RISK IS CONDITIONAL...HOWEVER...AS
OVERALL THUNDERSTORM ACTIVITY IS EXPECTED TO BE LIMITED BY POOR
INSTABILITY. NONETHELESS...ATMOSPHERIC WIND PROFILES ARE FORECAST
TO BE SUPPORTIVE OF TORNADOES AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ELEVATED SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE INTO
MONDAY...BUT DECREASE TO A DAILY DAYTIME SLIGHT CHANCE THEREAFTER.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

GMZ430-432-435-450-452-455-470-472-475-121100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
607 AM CDT SUN MAR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
MODEST SOUTHEAST WINDS ARE EXPECTED TO CONTINUE INTO THE AFTERNOON
HOURS. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE GULF WATERS
AND COASTAL LAKES AND BAYS. OTHERWISE...SHOWERS AND ISOLATED
THUNDERSTORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA TODAY AND
TONIGHT...WITH THE GREATEST COVERAGE EXPECTED ACROSS EAST
TEXAS...WESTERN LOUISIANA...AND INTO PARTS OF CENTRAL LOUISIANA.
THE PROBABILITY OF SEVERE THUNDERSTORMS IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE AFFECTING THE
GULF WATERS ON MONDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...
MARINE INTERESTS ARE ENCOURAGED TO HEED ADVISORIES AND HEADLINES...AND
BE ALERT FOR THUNDERSTORM ACTIVITY THE NEXT COUPLE OF DAYS.

13

In the hours before

Special weather statement, Mar 11, 5:29 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
529 PM CDT SUN MAR 11 2012

LAZ030-041-112330-
BEAUREGARD LA-CALCASIEU LA-
529 PM CDT SUN MAR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU PARISHES
UNTIL 630 PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...NEAR FIELDS...OR ABOUT 2 MILES EAST OF
FIELDS...MOVING NORTHEAST AT 45 MPH.

* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  SINGER...MERRYVILLE AND RAGLEY BY 540 PM...
  LONGVILLE BY 545 PM...
  TULLA BY 550 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM SUNDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3080 9314 3040 9317 3031 9353 3030 9372
      3050 9365 3080 9355

K. KUYPER
Special weather statement, Mar 11, 6:41 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
641 PM CDT SUN MAR 11 2012

LAZ027-028-120045-
RAPIDES LA-VERNON LA-
641 PM CDT SUN MAR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND VERNON PARISHES UNTIL
745 PM CDT...

AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...10 MILES SOUTHEAST OF SLAGLE...OR
ABOUT 6 MILES SOUTHWEST OF LACAMP...MOVING EAST AT 20 MPH.

* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  LACAMP BY 645 PM...
  LEANDER...CLIFTON AND FLATWOODS BY 700 PM...
  SIEPER BY 705 PM...
  HINESTON BY 710 PM...
  HINESTON BY 715 PM...
  OTIS AND LENA BY 720 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM SUNDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3150 9271 3150 9268 3146 9270 3144 9268
      3140 9267 3140 9262 3142 9252 3090 9252
      3089 9309 3133 9301 3135 9295 3137 9295
      3137 9292 3139 9292 3152 9272

K. KUYPER
Local storm report, Mar 11, 9:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
913 PM CDT SUN MAR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     1 NE GRAND LAKE         30.04N 93.26W
03/11/2012                   CAMERON            LA   PUBLIC

            SHED BLOWN DOWN... FLATBED TRAILOR THROWN AND FLIPPED
            OVER...TOOL SHED DOORS BLOWN OUT.

&&

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 7:41 PM CDTSpecial Marine WarningLCH64 min
Mar 11, 8:02 PM CDTAreal Flood AdvisoryLCHCalcasieu88 min
Mar 11, 8:16 PM CDTTornado WarningLCHRapides29 min
Mar 11, 9:12 PM CDTSpecial Marine WarningLCH63 min
Mar 11, 9:28 PM CDTTornado WarningLCHCameron, Jefferson Davis32 min
Mar 11, 9:42 PM CDTTornado WarningLCHJefferson Davis33 min
Mar 11, 10:06 PM CDTTornado WarningLCHJefferson Davis24 min
Mar 11, 10:20 PM CDTTornado WarningLCHJefferson Davis25 min
Mar 11, 10:39 PM CDTTornado WarningLCHAcadia, Jefferson Davis36 min
Mar 11, 11:11 PM CDTTornado WarningLCHVermilion34 min
Mar 11, 11:13 PM CDTTornado WarningLCHAcadia, Evangeline, Saint Landry31 min
Mar 11, 11:33 PM CDTSpecial Marine WarningLCH57 min
Mar 11, 11:42 PM CDTTornado WarningLCHVermilion33 min
Mar 11, 11:54 PM CDTAreal Flood AdvisoryLCHAcadia, Jefferson Davis3 hr
Mar 12, 12:02 AM CDTSpecial Weather StatementLCHAcadia58 min
Mar 12, 12:13 AM CDTSpecial Weather StatementLCHVermilion62 min
Mar 12, 12:16 AM CDTSpecial Marine WarningLCH59 min
Mar 12, 12:50 AM CDTAreal Flood AdvisoryLCHAcadia, Evangeline, Saint Landry3 hr
Mar 12, 12:52 AM CDTSpecial Weather StatementLCHSaint Martin38 min
Mar 12, 1:12 AM CDTSpecial Weather StatementLCHSaint Landry48 min
Mar 12, 1:42 AM CDTAreal Flood AdvisoryLCHIberia, St. Mary4 hr
Mar 12, 2:23 AM CDTSpecial Weather StatementLCHSaint Martin67 min
Mar 12, 3:06 AM CDTAreal Flood WarningLCHIberia3 hr
Mar 12, 7:48 AM CDTSpecial Weather StatementLCHSaint Landry57 min
Mar 12, 8:51 AM CDTFlash Flood WarningLCHAcadia, Lafayette, Saint Landry3 hr
Mar 12, 9:48 AM CDTFlash Flood WarningLCHSaint Landry, Saint Martin3 hr
Mar 12, 10:59 AM CDTRiver Flood WarningLCHLafayette, Vermilion35 hr
Mar 12, 11:14 AM CDTAreal Flood WarningLCHAcadia48 hr
Mar 12, 11:26 AM CDTAreal Flood Warning EmergencyLCHAcadia, Lafayette, Saint Landry, Saint Martin12 hr
Mar 12, 11:28 AM CDTFlash Flood Warning EmergencyLCHAcadia, Lafayette, Saint Landry, Saint Martin6 hr
Mar 12, 11:36 AM CDTRiver Flood WarningLCHAcadia, Jefferson Davis8 days
Mar 12, 1:41 PM CDTSpecial Weather StatementLCHLafayette64 min
Mar 12, 2:40 PM CDTAreal Flood AdvisoryLCHEvangeline3 hr
Mar 12, 3:43 PM CDTFlash Flood WarningLCHAllen, Evangeline4 hr
Mar 12, 5:30 PM CDTFlash Flood Warning EmergencyLCHAcadia, Allen, Evangeline, Lafayette, Saint Landry, Saint Martin6 hr
Mar 12, 6:18 PM CDTFlash Flood WarningLCHAllen, Evangeline, Rapides, Vernon3 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.